# SDR QXEA2016041500261

- Difficulty date: March 26, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 22,005 hours, 23,562 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 11, PN 85328210-115, REQUIRES REPLACEMENT.  REMOVED SEAT TRACK 11, PN 85328210-115, REF SRM 51-40-07.  INSTALLED SEAT TRACK 11, PN 85328210-115, REF SRM 51-42-05, SRM 51-41-00, SRM 51-40-15, DWG 85328201, REV D.  REMOVED WIRE SUPPORT BRACKET COMMON TO 11 AND 10 SEAT TRACK.  INSTALLED WIRE SUPPORT BRACKET COMMON TO SEAT TRACK 10 AND 11 REF SRM 51-42-050.  REMOVED SPLICE COMMON TO SEAT TRACK, 11 AND 12.  INSTALLED NEW INBD AND OTBD SEAT TRACK SPLICE COMMON TO TRACK 11 AND 12 IAW SRM 51-42-05, SRM 51-40-15 AND DWG 8Z5988.  RESTORED ORIGINAL FINISH IAW SRM 51-25-10. LOCATED AND DRILLED SEAT TRACK 11 REF SRM 51-40-07, DWG 85328201.  LOCATED AND DRILLED SEAT TRACK SPLICE COMMON TO SEAT TRACK 11 AND 12 REF SRM 51-40-07, DWG 85328201.  SEAT TRACK 11 INSTALLED, SEE ITEM 1. FINISHED INSTALLATION OF INBD AND OTBD SEAT TRACK SPLICE COMMON TO TRACK 11 AND 12 IAW SRM 51-42-05, SRM 51-40-15 AND DWG 8Z5988.
